# SDR DALA2025071605339

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,654 hours, 26,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 1R WILL NOT ARM DURING PRE DEPARTURE CHECK. CORRECTIVE ACTION: FOUND GRIT BAR COVER LOOSE. REATTACHED & SECURED GRIT BAR COVER. OPS CHK GOOD PER B757 AMM 52-12. (6794428)
